RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gurieva, Adel Minivasimovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:95
Abstract pages:626
Full texts:218
References:62
Associate professor
E-mail:

http://www.mathnet.ru/eng/person19274
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/740265

Publications in Math-Net.Ru
2009
1. A. M. Gurieva, “Об одном подходе к построению общего решения специальной двухкомпонентной нелинейной гиперболической системы уравнений”, Matem. Mod. Kraev. Zadachi, 3 (2009),  107–111  mathnet
2. A. M. Gurieva, “Construction of General Solution of Degenerating Polmeire–Lunda–Redge System”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(18) (2009),  271–275  mathnet
2008
3. A. M. Gurieva, “Построение общего решения специальной двухкомпонентной нелинейной гиперболической системы уравнений”, Matem. Mod. Kraev. Zadachi, 3 (2008),  86–89  mathnet
2004
4. A. M. Gurieva, A. V. Zhiber, “Laplace Invariants of Two-Dimensional Open Toda Lattices”, TMF, 138:3 (2004),  401–421  mathnet  mathscinet  elib; Theoret. and Math. Phys., 138:3 (2004), 338–355  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019